Victoza

LTennion
By LTennion Latest Reply 2010-12-06 11:55:35 -0600
Started 2010-12-06 10:11:57 -0600

I recently began treatment with a new endocrinologist, who has changed my medication strategy. I was taking Humalog on a sliding scale, lantus in the evenings, and metformin- morning & evenings. We decided to try byetta again. After the two weeks and ready to preceed to increasing the dosage, we decided to change to victoza because of the fact that it only requires one injection, more compatible with my lifestyle. However, I have been experiencing the nausea more so than before when taking byetta. I am know longer taking Humalog. My blood sugars are responding positively with this new treatment plan, so I am encouraged to continue, but I am wondering how much longer I can continue functioning feeling this way. At times, I am experiencing severe heat, and feel as though I could faint at any moment. During my last visit with my PCP, a routine urine analysis discovered abnormal levels and therefore prompting a 24 hr. Urine test to re-check protein levels, which have lead more testing. I'm wondering if this is the culprit, instead of medications? Anyone have any comments?


1 reply

realsis77
realsis77 2010-12-06 11:55:35 -0600 Report

Hi I'm not familiar with the medicine victoza but id be worried that your having a reaction to it. It sounds like the side effects are pretty severe. Going from lantus and humulog (I take lantus and humulin) to a medicine like bretta can cause certain side effects. Id talk to my endo as soon as possiable about it because that sounds pretty awful to be going through what your going through now. Perhaps there is a different medicine to try. If I'm correct byetta stimulates the panceras to produce insulin. I've read about that. It sounds like your body is not reacting positively to it. Id make a doctors appointment as soon as possiable before these side effects got any worse. Good luck to you and keep us posted on how your doing.

Next Discussion: Blurry Vision »